# SDR UIEA2020080401705

- Difficulty date: August 4, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 88,005 hours, 18,117 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Faulted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT AFTER 3 START ATTEMPTS ON THE GROUND. FOUND BPCU CB IN THE OPEN POSITION. RESET CB, THEN PERFORMED BPCU BITE. NO FAULTS. STARTED APU IN THE FIRST ATTEMPT. NO FAULTS NOTED. REF AMM 24-22-00.
